# SDR AALA202402136356

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 28,382 hours, 11,495 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY AFT LEFT DOOR STICKING. LUBED LEFT AFT LAVATORY DOOR ROLLERS PER AMM 25-40-00.
